Alert archive / Pennsylvania / Wind Advisories in 2013

Wind Advisory 3, NWS State College, PA

February 11, 201312 counties in Pennsylvania

NWS State College, PA issued this wind advisory at Feb 11, 2013, 4:06 AM EST for 12 counties in Pennsylvania. It took effect at Feb 11, 2013, 8:00 PM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2013, 4:06 AM EST (09:06 UTC)
In effect from
Feb 11, 2013, 8:00 PM EST
Expired
Feb 12, 2013, 9:00 AM EST
In force
13 hr
Issued by
NWS State College, PA

Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Elk County, PA, McKean County, PA, Potter County, PA, Somerset County, PA, Warren County, PA

The radar

The State College radar (KCCX), 37 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 9.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2013-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2013-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2573 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
455 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

600 
WWUS71 KCTP 110906
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
406 AM EST MON FEB 11 2013

PAZ004>006-010>012-017-018-024-025-033-034-120000-
/O.NEW.KCTP.WI.Y.0003.130212T0100Z-130212T1400Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD...
PHILIPSBURG...JOHNSTOWN...ALTOONA...SOMERSET...BEDFORD
406 AM EST MON FEB 11 2013

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM EST
TUESDAY. 

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...MINOR PROPERTY DAMAGE...DOWNED TREE LIMBS AND ISOLATED
  POWER OUTAGES. DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE
  VEHICLES...ESPECIALLY ON NORTH-SOUTH ORIENTED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION AND CONSIDER
AVOIDING AREAS EXPOSED TO HIGH CROSS-WINDS. SECURE LOOSE OUTDOOR
OBJECTS THAT MAY BE BLOWN AWAY IF NOT STORED OR TIED DOWN. FOR THE
LATEST WEATHER INFORMATION...GO TO WEATHER.GOV/STATECOLLEGE OR
STAY TUNED TO NOAA WEATHER RADIO.

&&

$$

BL/MS
4 follow-up statements
003 
WWUS71 KCTP 120034
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
734 PM EST MON FEB 11 2013

PAZ004>006-010>012-017-018-024-025-033-034-120845-
/O.CON.KCTP.WI.Y.0003.130212T0100Z-130212T1400Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD...
PHILIPSBURG...JOHNSTOWN...ALTOONA...SOMERSET...BEDFORD
734 PM EST MON FEB 11 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY...

* WINDS...WEST 15 TO 20 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...MINOR PROPERTY DAMAGE...DOWNED TREE LIMBS AND 
  ISOLATED POWER OUTAGES. DIFFICULT DRIVING CONDITIONS FOR HIGH 
  PROFILE VEHICLES...ESPECIALLY ON NORTH-SOUTH ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION AND
CONSIDER AVOIDING AREAS EXPOSED TO HIGH CROSS-WINDS. SECURE LOOSE
OUTDOOR OBJECTS THAT MAY BE BLOWN AWAY IF NOT STORED OR TIED
DOWN. FOR THE LATEST WEATHER INFORMATION...GO TO
WEATHER.GOV/STATECOLLEGE OR STAY TUNED TO NOAA WEATHER RADIO.

&&

$$
856 
WWUS71 KCTP 120319
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1019 PM EST MON FEB 11 2013

PAZ004>006-010>012-017-018-024-025-033-034-121130-
/O.CON.KCTP.WI.Y.0003.000000T0000Z-130212T1400Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD...
PHILIPSBURG...JOHNSTOWN...ALTOONA...SOMERSET...BEDFORD
1019 PM EST MON FEB 11 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY...

* LOCATION...THE ALLEGHENY PLATEAU. 

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...MINOR PROPERTY DAMAGE...DOWNED TREE LIMBS AND 
  ISOLATED POWER OUTAGES. DIFFICULT DRIVING CONDITIONS FOR HIGH 
  PROFILE VEHICLES...ESPECIALLY ON NORTH-SOUTH ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION AND
CONSIDER AVOIDING AREAS EXPOSED TO HIGH CROSS-WINDS. SECURE LOOSE
OUTDOOR OBJECTS THAT MAY BE BLOWN AWAY IF NOT STORED OR TIED
DOWN. FOR THE LATEST WEATHER INFORMATION...GO TO
WEATHER.GOV/STATECOLLEGE OR STAY TUNED TO NOAA WEATHER RADIO.

&&

$$
504 
WWUS71 KCTP 120835
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
335 AM EST TUE FEB 12 2013

PAZ004>006-010>012-017-018-120945-
/O.CAN.KCTP.WI.Y.0003.000000T0000Z-130212T1400Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD...
PHILIPSBURG
335 AM EST TUE FEB 12 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
WIND ADVISORY. 

GUSTY WINDS WILL CONTINUE EARLY TODAY...WITH PEAK GUSTS EXPECTED
TO REMAIN BELOW 45 MPH.

$$

PAZ024-025-033-034-121400-
/O.CON.KCTP.WI.Y.0003.000000T0000Z-130212T1400Z/
CAMBRIA-BLAIR-SOMERSET-BEDFORD-
INCLUDING THE CITIES OF...JOHNSTOWN...ALTOONA...SOMERSET...
BEDFORD
335 AM EST TUE FEB 12 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* LOCATION...LAUREL HIGHLANDS AND SOUTH-CENTRAL MOUNTAINS.

* WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...MINOR PROPERTY DAMAGE...DOWNED TREE LIMBS AND 
  ISOLATED POWER OUTAGES. DIFFICULT DRIVING CONDITIONS FOR HIGH 
  PROFILE VEHICLES...ESPECIALLY ON NORTH-SOUTH ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION AND
CONSIDER AVOIDING AREAS EXPOSED TO HIGH CROSS-WINDS. SECURE LOOSE
OUTDOOR OBJECTS THAT MAY BE BLOWN AWAY IF NOT STORED OR TIED
DOWN. FOR THE LATEST WEATHER INFORMATION...GO TO
WEATHER.GOV/STATECOLLEGE OR STAY TUNED TO NOAA WEATHER RADIO.

&&

$$

MS/GD
932 
WWUS71 KCTP 121419
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
919 AM EST TUE FEB 12 2013



PAZ024-025-033-034-121530-
/O.EXP.KCTP.WI.Y.0003.000000T0000Z-130212T1400Z/
CAMBRIA-BLAIR-SOMERSET-BEDFORD-
INCLUDING THE CITIES OF...JOHNSTOWN...ALTOONA...SOMERSET...
BEDFORD
919 AM EST TUE FEB 12 2013

...WIND ADVISORY HAS EXPIRED...

GUSTY WINDS WILL CONTINUE TO SLOWLY DIMINISH TODAY. ANY REMAINING
GUSTS ARE EXPECTED TO STAY BELOW ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Feb 11, 1:47 AM EST, 2 hours 19 minutes earlier.

Area forecast discussion, Feb 11, 1:47 AM EST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
147 AM EST MON FEB 11 2013

.SYNOPSIS...
A FRONTAL SYSTEM WILL MOVE THROUGH THE AREA LATER TODAY...FOLLOWED
BY WINDY AND COLDER CONDITIONS TONIGHT INTO TUESDAY. LOW PRESSURE
OVER THE GULF COAST IS EXPECTED TO TRACK TOWARD THE CAROLINAS ON
WEDNESDAY...BEFORE MOVING OFF THE SOUTHERN MID-ATLANTIC COAST
WEDNESDAY NIGHT. IT MAY GET CLOSE ENOUGH TO AFFECT SOUTHERN
PENNSYLVANIA.

&&

.NEAR TERM /UNTIL 7 AM THIS MORNING/...
EARLY MORNING REGIONAL RADAR MOSAIC SHOWS AREAS OF LIGHT RAIN AND
SOME LIGHT SLEET OR -FZRA MOVING NE ACROSS THE REGION.

THE NOSE OF A SWRLY LLJ OF 50-60 KT OVER THE OHIO RIVER VALLEY...AND
AN ASSOCIATED PLUME OF MOISTURE /WITH PWATS BETWEEN 0.75 AND 1.00
INCH/ WILL SLIDE QUICKLY EAST ACROSS THE COMMONWEALTH THIS MORNING.

ALTHOUGH THE PWATS ALONG THIS LL JET ARE 2-3 STD ABV NORMAL...THE
FAST MOVEMENT /AND ROBBING OF DEEP MOISTURE BY THE SEVERE SOUTHERN
U.S. CONVECTION SUNDAY AFTERNOON AND EVENING/ WILL KEEP PRECIP AMTS
IN PENN ON THE LIGHT SIDE.

TRIMMED BACK QPF TO ABOUT HALF OF THE PREVIOUS VALUES...WITH
RAINFALL TOTALS BY MIDDAY RANGING FROM 0.10-0.20 IN MANY
LOCATIONS...WITH SLIGHTLY HIGHER AMOUNTS POSSIBLE ACROSS THE FAR SE
ZONES...TO THE SOUTHEAST OF INTERSTATE 80.

DECIDED TO HANG ONTO THE FREEZING RAIN ADVISORY FOR THE NEXT FEW
HOURS...AND CLOSELY MONITOR TEMPS TRENDS AS THE LLVLS MOISTEN AND
COOL SLIGHTLY FROM THE AREAS OF LIGHT RAIN /AND EVAP COOLING TWD WET
BULB TEMPS CURRENTLY IN THE 20S/.

MESO OB PLOT SHOWS NUMEROUS LOCATIONS JUST SLIGHTLY ABOVE FREEZING
ATTM WITH SFC DEWPOINTS ONLY IN THE UPPER TEENS TO LOWER 20S. MANY
OF THESE SECONDARY OB SITES ARE BETWEEN 28-32F ACROSS THE NRN
MTNS...AND KJST HAS DIPPED A FEW DEG F OVER THE PAST HOUR...TO 30F
WITH -FZRA.

TEMPS WILL LIKELY DIP A FEW DEGREES AT MOST LOCATIONS EARLY THIS
MORNING...MAINTAINING THE THREAT FOR AREAS OF LIGHT FZRA.
&&

.SHORT TERM /7 AM THIS MORNING THROUGH 6 PM TUESDAY/...
SHORT RANGE OPERATIONAL MODELS ARE PRETTY AGREEABLE WITH THE LL
JET AND PLUME OF ANOMALOUS PWATS SWEEPING EAST OF THE AREA BTWN
12Z-15Z TODAY...CAUSING THE LIGHT RA/FZRA TO TAPER OFF. ANY ZR
ONGOING AFTER 6AM SHOULD QUICKLY CHANGE TO PLAIN RAIN AS TEMPS RISE
INTO THE LOW TO MID 30S BY MID MORNING.

THE DRY SLOT SOUTH OF UPPER LOW SHOULD WORK INTO CENTRAL PA BY
LATE AM...SHUTTING THE PRECIP OFF AND BRINGING PARTIAL
CLEARING...ESP DOWNWIND /EAST/ OF THE ALLEGHENIES. MDL DATA
INDICATES MUCH OF CENTRAL PA WILL BRIEFLY BREAK INTO THE WARM
SECTOR MON AFTN WITH GEFS 925 TEMPS SUPPORTIVE OF HIGHS AOA 50F
ACROSS SOUTHERN PA.

BY LATE IN THE DAY...SFC COLD FRONT WILL PUSH INTO WESTERN PA...
ACCOMPANIED BY SCT -SHRA/SN AND A GUSTY WIND SHIFT FROM SW TO
WEST. DON/T EXPECT ANY SNOW ACCUMS...AS SFC TEMPS SHOULD REMAIN
WELL ABV FREEZING THRU EARLY EVENING...EVEN OVR THE NW MTNS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
A FAIRLY AMPLIFIED SPLIT-FLOW UPPER PATTERN IS FORECAST TO
PERSIST THROUGH THE LONG TERM PERIOD ACROSS MUCH OF NORTH
AMERICA. NUMEROUS NORTHERN AND SOUTHERN STREAM SHORTWAVES WILL
BRING SEVERAL CHANCES FOR PCPN TOWARD PA DURING THE PERIOD...
THOUGH AT THIS POINT IN TIME SIGNIFICANT PCPN EVENTS DO NOT
APPEAR DESTINED FOR THE COMMONWEALTH...AT LEAST NOT DIRECTLY.
AN ABUNDANCE OF SRN STREAM FLOW WILL BRING INTRUSIONS OF ABOVE
FREEZING TEMPERATURES TO THE REGION...FURTHER COMPLICATING THE
LONG TERM FORECAST DETAILS. PHASING ENERGY MAY SUPPORT A NEARLY
FULL LATITUDE TROF SPREADING EASTWARD INTO THE EASTERN U.S. BY
NEXT WEEKEND...LEADING TO PERHAPS THE HIGHEST POTENTIAL OF
SIGNIFICANT PCPN POTENTIAL IN THE LONG TERM PERIOD.

LAKE EFFECT SHOWERS WILL BE ONGOING IN THE WEAK OF MONDAYS
SYSTEM/COLD FROPA. A WEAK RIDGE OF HIGH PRESSURE SLIDES NE ACROSS
THE STATE TUESDAY NIGHT BRINGING AN END TO THE SNOW SHOWERS.

THE NEXT SYSTEM HEADED OUR WAY FOR WEDNESDAY AFTERNOON INTO EARLY
THURSDAY IS TIED TO A RATHER VIGOROUS SOUTHERN STREAM JET EXIT
REGION. THE NOSE OF THIS 140 KT JET WILL LIFT TWD THE CENTRAL
APPALACHIANS DURING THE DAY WEDNESDAY. DETAILS OF THE EXACT
PRESSURE PATTERN AND TIMING OF A WEAK SFC LOW WEST OF THE
APPALACHIANS PER THE 06Z NAM /AND SECONDARY DEVELOPMENT NEAR THE
VA COAST/ ARE STILL A BIT SKETCHY.

LATEST...00Z GEFS IS A BIT OMINOUS AS ABOUT 20-25 PERCENT OF ITS
MEMBERS CONTAIN AROUND AN INCH OF QPF IN THE FORM OF SNOW LATE
WEDNESDAY INTO THURSDAY. SOME VARIATIONS IN THE TIMING OF THIS
PRECIP ARE ALSO NOTED.

MEAN TRACK OF THE 850 MB LOW CENTER ON THE GEFS TAKES IT ACROSS ERN
VA AND SOUTHERN DELAWARE ALONG WITH A SLIGHTLY ANOMALOUS EASTERLY
WIND AT THAT PRESSURE LEVEL. THE GEFS CONSENSUS QPF IS AROUND 0.25
INCH FOR THE LOWER SUSQ VALLEY WITH SHARPLY LESSER AMOUNTS TO THE
NW.

PAINTED HIGH CHC TO LOW LIKELY POPS INTO OUR GRIDDED DATABASE FOR
THE SE THIRD TO HALF OF THE CWA...CENTERED ON WED NIGHT WITH A
RESULTANT 1-3 INCHES OF SNOW.

THIS SYSTEM BEARS CLOSE WATCHING AS ANY INTERACTION WITH AN
UPSTREAM WAVE IN THE NRN BRANCH COULD HELP TO INVIGORATE THE
COASTAL LOW AND LLVL EASTERLY FLOW BRINGING MORE SNOW TO THE
SERN ZONES...AND SPREADING LIGHT SNOWS OVER THE I-80 CORRIDOR.

ITS CURIOUS TO NOTE THAT THE 00Z OPERATIONAL EC /THAT INITIALLY
HANDLED THE RECENT NEW ENGLAND BLIZZARD MUCH BETTER THAN THE U.S
MODELS/ IS 12-18 HOURS FASTER...AND A FEW HUNDRED KM FURTHER SOUTH
WITH THE SFC/UPPER WAVE TRACK...AND JUST BRUSHES THE MASON/DIXON
LINE WITH SOME LIGHT SNOW AT THE NRN EDGE OF THE PRECIP SHIELD.

THE AFOREMENTIONED BROAD LONGWAVE TROF MOVED ACROSS THE REGION
THURSDAY INTO NEXT WEEKEND...WITH A RETURN OF ARCTIC AIR.
WITH THE TROF WILL BE SIGNIFICANT NRN STREAM ENERGY AND AT LEAST
ONE CLIPPER SYSTEMS MOVING ACROSS NW PA ON FRIDAY WITH LE SNOW
SHOWERS PERSISTING INTO NEXT WEEKEND.

&&

.AVIATION /07Z MONDAY THROUGH FRIDAY/...
SIGNIFICANT CHANGES WERE MADE TO THE 06Z TAFS. PCPN HAS ARRIVED A
LITTLE EARLIER THAN FCST...AND TIMING OF THICKENING CLOUDS LAST
EVE HAS PRESERVED TEMPS MAINLY ABV 32F. IN ADDITION...DEWPT
DEPRESSION ARE RUNNING 10-15 DEGREES. THEREFORE...THERMAL
PROFILES ARE NO LONGER THAT FAVORABLE FOR -FZRA AND WOULD TEND TO
LEAN TOWARD -RA OR -PL PTYPES DUE TO EVAPORATIVE COOLING IN THE
LOW LEVELS. REMOVED -FZRA AND WENT WITH PLAIN RAIN FOR PREVAILING
PRES WX...WITH SOME SITES REPORTING "UP" (SLEET) FOR A BRIEF
PERIOD. KEPT LLWS AS 40-50KT SWLY LLJ TRANSLATES EWD AHEAD OF THE
APPROACHING COLD FRONT. VFR CIGS SHOULD DROP TO MVFR WITH GUIDANCE
SUGGESTING AN OUTSIDE CHC FOR IFR AT LNS/MDT. SFC WINDS WILL SHIFT
FROM S/SE TO WSW LATER TDY...VEERING MORE TO THE WEST AND
INCREASING INTO TONIGHT.

OUTLOOK...

TUE...MVFR CIGS NORTH/WEST. VFR EAST.
WED...DEVELOPING VFR TO START THE DAY. LOWER CONDITIONS POSSIBLE
OVER THE SOUTH BY LATE DAY AS A STORM SYSTEM SKIRTS THE REGION.
THUR...MAINLY VFR.
FRI...MVFR/IFR DEVELOPING OVER THE WEST AND CENTRAL TERMINALS.
VFR EAST. WINDY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FREEZING RAIN ADVISORY UNTIL 9 AM EST THIS MORNING FOR
PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...LAMBERT
SHORT TERM...FITZGERALD/LAMBERT
LONG TERM...LAMBERT/GARTNER
AVIATION...STEINBUGL
Hazardous weather outlook, Feb 10, 7:48 PM EST, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
748 PM EST SUN FEB 10 2013

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-120100-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
748 PM EST SUN FEB 10 2013

...FREEZING RAIN ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM
EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Pennsylvania, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.